# SDR AALA202009019005

- Difficulty date: August 31, 2020
- Submitted: September 2, 2020
- Operation: Air carrier
- Aircraft: N780AN
- Make and model: Boeing 777223
- Aircraft serial: 29956
- Aircraft time: 78,277 hours, 9,852 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141W740047
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: CAPTAIN`S FORWARD WINDOW CRACKED AT CRUISE FL390.  REMOVED AND REPLACED NR 1 WINDSHIELD, PER AMM 56-94-01.
